HI all….Jaeme, sorry to see that you are having a difficult go if it. GI issues are difficult enough, try not to don’t add “out of control” emotional issues. I to went through a period of anxiety and depression due to health issues (GI and other) and all it did was complicate them. Anxiety and depression have such negative affects on the body as a whole and will make symptoms of any other health issue worse. If you think that the emotional issues are getting away from you follow JI’s advise and get some help for those ASAP. Sometimes, just dealing with the emotional issues, goes a long way in resolving (or minimizing) other physical issues. Back in February I started taking Remeron (an anti-depressant) to help with appetite (if you remember, I had lost a bunch of weight because I couldn’t eat de to GU issues). It worked like a charm. My appetite improved, my GI settled down (over a couple of months) and I just recently stopped taking them. Nothing to be embarrassed about….sometimes we all need a little help to get over the hump.
Reply To: Fast Tract Users Updatesmchurch3142014-05-05T11:45:54+00:00